# SDR REXA201100532

- Difficulty date: August 8, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N839AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8039
- Aircraft time: 14,197 hours, 12,268 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Exhaust Pipe
- Condition: Fire
- Location: Apu
- Component: Apu, Honeywell
- Component part number: 38004883
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

GROUND CREW OBSERVED BURNING FUEL IN APU EXHAUST AFTER POST FLIGHT SHUTDOWN.  REPORTED TO ATC, LOCAL CFR DISPATCHED.  CAPTAIN RE-STARTED APU THEN PERFORMED APU SHUTDOWN WITHOUT FURTHER INCIDENT.  APU DIFFERED ON 08/11/11, REF TL -213273-2011, DEF-049091-2011 THEN REPLACED, REF TL-213279-2011.
